# SDR SWAA2020021241197

- Difficulty date: January 19, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A8340
- Condition: Cracked
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT CARGO COMPARTMENT ANGLE SUPPORT CRACKED BETWEEN BS. 827 TO BS. 847, STR. 25R, BELOW LOWER SILL AREA.  / R&R ANGLE SUPPORT IAW SRM AND DWG.
